ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Sevan methodologies revisited: Random line processes

Ambartzumian, R. V. (2013) Sevan methodologies revisited: Random line processes. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (1). pp. 9-36. ISSN 00002-3043

[img]
Preview
PDF
Download (319Kb) | Preview

    Abstract

    The paper studies random line processes Z that are translation invariant in probability distribution, and whose first and second order moment measures possess continuous densities. The purpose is to review the analytical apparatus based on the concept of horizontal or vertial windows and corresponding Palm-type probability distributions that are now proved below to exist.

    Item Type: Article
    Uncontrolled Keywords: Combinatorial integral geometry; stochastic geometry; random line process; Palm-type distribution.
    Subjects: Q Science > QA Mathematics > QA1-43 General
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Jun 2013 10:15
    Last Modified: 17 Jun 2013 10:15
    URI: http://mathematics.asj-oa.am/id/eprint/2333

    Actions (login required)

    View Item